On a construction of weak solutions to non-stationary Stokes type equations by minimizing variational functionals and their regularity,(変分汎関数を用いた非定常ストークス型方程式の弱解の構成とその正則性)

Hiroshi Kawabi

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)161-178
Number of pages18
JournalCommentationes Mathematicae Universitatis Carolinae
VolumeVol.46
Issue numberissue 1
Publication statusPublished - 2005

Cite this

@article{1782b19f889e44388779fadca822f076,
title = "On a construction of weak solutions to non-stationary Stokes type equations by minimizing variational functionals and their regularity,(変分汎関数を用いた非定常ストークス型方程式の弱解の構成とその正則性)",
author = "Hiroshi Kawabi",
year = "2005",
language = "Japanese",
volume = "Vol.46",
pages = "161--178",
journal = "Commentationes Mathematicae Universitatis Carolinae",
number = "issue 1",

}

TY - JOUR

T1 - On a construction of weak solutions to non-stationary Stokes type equations by minimizing variational functionals and their regularity,(変分汎関数を用いた非定常ストークス型方程式の弱解の構成とその正則性)

AU - Kawabi, Hiroshi

PY - 2005

Y1 - 2005

M3 - Article

VL - Vol.46

SP - 161

EP - 178

JO - Commentationes Mathematicae Universitatis Carolinae

JF - Commentationes Mathematicae Universitatis Carolinae

IS - issue 1

ER -